Home / More / Pain Relief / Galpharm Ibuprofen 200mg Tablets 16's

Galpharm Ibuprofen 200mg Tablets 16's

Product Code
7532

Summary

Galpharm Ibuprofen 200mg tablets provide effective pain relief.
 

 

 

Description

Ibuprofen belongs to a group of painkillers called Non-Steroidal Anti -inflammatory Drugs (NSAIDs). NSAIDs are medications with pain relieving and fever reducing effects.

Galpharm Ibuprofen 200mg tablets provide effective relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for the relief of symptoms of cold and flu.

These tablets are sugar coated for ease of swallowing and a pleasant mouth feel.    

Ingredients

Each coated tablet contains Ibuprofen 200mg. Also contains lactose and sucrose. 

Product Description

Galpharm Ibuprofen 200mg tablets provide effective relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for the relief of symptoms of cold and flu.

Always read the product leaflet carefully before use.

Directions for Use

Adults, the elderly and children over 12 years:  Take 1 or 2 tablets up to 3 times a day as required. Swallow the tablets with a glass of water preferably with or after food.

Do not take more often than every 4 hours.

Do not exceed 6 tablets in 24 hours.

Do not give to children under 12 years.

Talk to a doctor or pharmacist if you do not get better or if new symptoms occur. For short term use only.

DO NOT EXCEED THE STATED DOSE

WARNINGS

Do not take if you:

  • Have or have had a stomach ulcer, perforation or bleeding of the stomach.
  • Are allergic to ibuprofen or any other ingredient of the product, aspirin, or other related painkillers.
  • Are taking other NSAID painkillers or aspirin with a daily dose above 75mg.

If you are pregnant do not take this product and ask your doctor for advice.

Talk to a pharmacist or your doctor before taking this product if you:

  • Are elderly
  • Have, or have had asthma, allergies, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, stomach or bowel problems.
  • Are a smoker
  • Are taking any regular medication – see Product Information Leaflet

Keep out of the sight and reach of children

Do not store above 25 degrees C. Store in the original container.

You may also like these Products